MAUDE Adverse Event Report: STRYKER MEDTECH SONOPET 110V CONSOLE WITH FOOT PEDAL AND POLE; INSTRUMENT, ULTRASONIC SURGICAL

STRYKER MEDTECH SONOPET 110V CONSOLE WITH FOOT PEDAL AND POLE; INSTRUMENT, ULTRASONIC SURGICAL
Model Number 5450850000
Medical Device Problem Code Inability to Irrigate (1337)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2023
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes 1 malfunction event in which the device experienced an irrigation issue that could lead to overheating.1 event had patient involvement; no patient impact.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events.1 event was reported for this quarter.Product return status.1 device investigation type has not yet been determined.Additional information.1 device was not labeled for single-use.1 device was not reprocessed or reused.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: 1 previously reported event is included in this follow-up record.Product return status: 1 device was received.

Brand Name
SONOPET 110V CONSOLE WITH FOOT PEDAL AND POLE
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
STRYKER MEDTECH
1131-1 higashi naganuma
inagi 206-0 802
JA  206-0802
Manufacturer (Section G)
STRYKER MEDTECH
1131-1 higashi naganuma
inagi 206-0 802
JA   206-0802
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key16801686
Report Number0008043928-2023-00006
Device Sequence Number6182516
Product Code LFL
UDI-Device Identifier07613327291872
UDI-Public07613327291872
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number5450850000
Device Catalogue Number5450850000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/31/2023
Supplement Date Received by Manufacturer03/31/2023
Initial Report FDA Received Date04/24/2023
Supplement Report FDA Received Date07/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown